MAUDE Adverse Event Report: MIS Implants Technologies Ltd. C1 coni. con. implant D5 L10mm, WP; implant, endosseous, root-form

MIS Implants Technologies Ltd. C1 coni. con. implant D5 L10mm, WP; implant, endosseous, root-form
Catalog Number C1-10500
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant lacked primary stability at placement, resulting in implant loss.There was no reported injury.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
C1 coni. con. implant D5 L10mm, WP
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
2015600 bar lev industrial
IS 
Manufacturer (Section G)
MIS Implants Technologies Ltd.
p.o. box 7
2015600 bar lev industrial par
IS  
Manufacturer Contact
dan eager
221 w. philadelphia st.
suite 60w
york, PA 17401
1(717)845-7511
MDR Report Key50788153
Report Number3004203816-2026-26024
Device Sequence Number10570834
Product Code DZE
UDI-Device Identifier07290108992014
UDI-Public07290108992014
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC1-10500
Device Lot NumberW26001169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown